# SDR AALA201710189029

- Difficulty date: October 4, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 39,860 hours, 18,150 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53671600000
- Condition: Delaminated
- Location: Frame 24-28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 231LF.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011.
